MAUDE Adverse Event Report: DONGGUAN HEAT APPLIANCE CO. PURERELIEFXL KING SIZE HEATING PAD CHARCOAL GRAY

DONGGUAN HEAT APPLIANCE CO. PURERELIEFXL KING SIZE HEATING PAD CHARCOAL GRAY
Model Number PEHPAD24-G
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Rec-investigation-9 ongoing.Customer descriptions are not verifiable, no photos etc.Complaint analysis: 1 total burn complaint with medical attention sought (this one), zero fire complaints 01jan2023-22mar24, (b)(4) adverse event rate one other burn complaints reported for total burn complaint rate of (b)(4).
 
Event or Problem Description
(b)(6) called bear down brands on 08:15 am on (b)(6) 2023 to report that the previous day, (b)(6) 2023 the heating pad caught on fire, the cord melted and caught on fire and that all the pad burned and only the very tiip of it is left.She was burned on the back.She stated that she went to the emergency room for treatment.(it is implied but not stated that she went to the er on (b)(6) 2023) it was being used in her living room and had been on for about 2 hours.She uses the unit every day.Bear down requested photographs of her burn but (b)(6) refused saying it was a hippa violation for us to request the photos.She did not provide specifics on the type or exent of the burn.Bear down requested the pad returned or photos of the pad and anna said that there was nothing left of the pad, she could not provide nor could she provide photos.She did not state that there was any property damage.The unit was purchased on amazon on (b)(6) 2022.

Brand Name
PURERELIEFXL KING SIZE HEATING PAD CHARCOAL GRAY
Common Device Name
HEATING PAD
Manufacturer (Section D)
DONGGUAN HEAT APPLIANCE CO.
room 801, building 4 no.9,
jins hagang 1st road, dalang t
dongguan city, guangdong province
CH 
Manufacturer (Section G)
DONGGUAN HEAT APPLIANCE CO., LTD
room 801, building 4 no.9
jins hagang 1st road, dalang t
dongguan city, guangdong province
CH  
Manufacturer Contact
karen wiseman
2803 s. yale st
santa ana, CA 92704
7146680300
MDR Report Key19274595
Report Number3011077581-2024-00004
Device Sequence Number15368448
Product Code IRT
UDI-Device Identifier00853975005644
UDI-Public(01)00853975005644(11)YYMMDD
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPEHPAD24-G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown